# SDR ASAA2016072217473

- Difficulty date: July 22, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 24,842 hours, 7,454 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 10485
- Condition: Failed
- Location: Nr 1 Precooler
- Part time: 28,369 hours, 11,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, RIGHT PRESSURE SHOWS 45 PSI AND LEFT SHOWS 25 PSI (FL340).  ACFT GROUNDED.   R & R THE NR 1 ENGINE PRE-COOLER CONTROL VALVE, IAW AMM 36-12-02-000-801 AND 36-12-02-400-801.  LEAK & OPS CHECKED GOOD.  ACCOMPLISHED NR 1 ENGINE BLEED AIR SYS HEALTH CHECK IAW TC NG-36WC-00001. OPS CHECKED GOOD.
